# SDR DL76L030695

- Difficulty date: July 25, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 53,777 hours, 8,359 cycles
- Engine: Pwa PW4090
- Engine time: 26,328 hours, 4,191 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727726
- Condition: Leaking
- Location: Nr 2
- Part time: 26,328 hours, 4,191 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF OIL LEAKING FROM INTERNAL AIR COMPARTMENT OF THE NBR 3 BEARING SCAVENGE LINE. REPLACING ENGINE TO     FACILITATE REPAIR.
